MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Urinary Tract Infection (2120); Discomfort (2330); Dyspareunia (4505)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implantation of a new solyx sling, an eroded tape was observed in the patient's urethra.During a routine follow-up, the patient presented with dyspareunia, a urinary tract infection, and mesh at the urethral lumen.The patient also experienced discomfort and pain.Consequently, the entire sling, including the mesh carriers, was removed, and the holes in the urethra were repaired.
 
Additional Manufacturer Narrative
Block h6: patient code e2006 captures the reportable event of mesh that eroded into the urethra.Patient code e1405 captures the reportable event of dyspareunia.Patient code e1310 captures the reportable event of urinary tract infection.Patient code e2330 captures the reportable event of pain.Impact code f1903 captures the reportable event of entire sling removal.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21774818
Report Number2124215-2025-20881
Device Sequence Number15472130
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)260708(10)31975718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot Number0031975718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/04/2025
Date Device Manufactured07/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale